# SDR AALA20141230010

- Difficulty date: December 30, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N556AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53086
- Aircraft time: 68,058 hours, 35,396 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE LIGHTNING STRIKE STATIC BURNS ON FS SKIN AT STATION 345 BETWEEN LONGERON 26R & 27R IS OUT OF LIMITS.  REMOVED DAMAGE & INSTALLED REPAIR DOUBLE IAW SRM 53-04-03.
